Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Microbundles and Thom classes


Author: Per Holm
Journal: Bull. Amer. Math. Soc. 72 (1966), 549-554
DOI: https://doi.org/10.1090/S0002-9904-1966-11537-9
MathSciNet review: 0208617
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. Alexander, On the deformations of an n-cell, Proc. Mat. Acad. Sci. U.S.A. 9 (1923), 406-407.
  • 2. M. F. Atiyah, Thom complexes, Proc. London Math. Soc. 11 (1961), 291-310. MR 131880
  • 3. M. W. Hirsch, On nonlinear cell bundles, (Unpublished).
  • 4. P. Holm, Microbundles and bundles. Bull. Amer. Math. Soc. 72 (1966), 545-548. MR 208616


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11537-9

American Mathematical Society